MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION MODULAR STOP; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES

DEPUY IRELAND - 9616671 ATTUNE REVISION MODULAR STOP; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES
Catalog Number 254600500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation of the returned device did not identify any breakage as reported, however functional testing with a depuy retained reamer finds the returned modular stop does not assemble to the mating device as intended.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that instrument was broken during sterilization.
 
Event or Problem Description
Evaluation and functional testing of the returned device finds the modular stop will not assemble to the mating part as intended.No breakage was identified.

Brand Name
ATTUNE REVISION MODULAR STOP
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7931426
Report Number1818910-2018-71221
Device Sequence Number11246863
Product Code LXH
UDI-Device Identifier10603295478607
UDI-Public10603295478607
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600500
Device Lot NumberSO2029584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1